# SDR UALA2011041801871

- Difficulty date: April 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 83,334 hours, 13,457 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: 727
- Condition: Deployed
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR 2R ESCAPE SLIDE RAFT REMOVED FOR DEPLOYMENT.  NEEDS TO BE RE-INSTALLED AND SOLD TO INSPECTION PER MM.  REPLACED SLIDE PER MM.
